Author: H Owhadi; L Zhang;

Title: LOCALIZED BASES FOR FINITE-DIMENSIONAL HOMOGENIZATION APPROXIMATIONS WITH NONSEPARATED SCALES AND HIGH CONTRAST

Journal: MULTISCALE MODELING & SIMULATION

Year: 2011

Volume: 9

Page: 1373 - 1398


Author: K Lipnikov; JD Moulton; D Svyatskiy;

Title: ADAPTIVE STRATEGIES IN THE MULTILEVEL MULTISCALE MIMETIC (M(3)) METHOD FOR TWO-PHASE FLOWS IN POROUS MEDIA

Journal: MULTISCALE MODELING & SIMULATION

Year: 2011

Volume: 9

Page: 991 - 1016


Author: JS Kou; SY Sun;

Title: A new treatment of capillarity to improve the stability of IMPES two-phase flow formulation

Journal: COMPUTERS & FLUIDS

Year: 2010

Volume: 39

Page: 1923 - 1931


Author: L Berlyand; H Owhadi;

Title: Flux Norm Approach to Finite Dimensional Homogenization Approximations with Non-Separated Scales and High Contrast

Journal: ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS

Year: 2010

Volume: 198

Page: 677 - 721


Author: CC Chueh; M Secanell; W Bangerth; N Djilali;

Title: Multi-level adaptive simulation of transient two-phase flow in heterogeneous porous media

Journal: COMPUTERS & FLUIDS

Year: 2010

Volume: 39

Page: 1585 - 1596